# SDR ASOA2015050812777

- Difficulty date: May 4, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 17,626 hours, 11,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT ASSEMBLY DAMAGED.   R & R LT AFT OVER WING EMERGENCY LIGHT IAW 33-51-15.  OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.  GATE RETURN.
